Formation control of a multi-agent system using non-linear servomechanism


Gazi V.

INTERNATIONAL JOURNAL OF CONTROL, vol.78, no.8, pp.554-565, 2005 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 8
  • Publication Date: 2005
  • Doi Number: 10.1080/00207170500127701
  • Journal Name: INTERNATIONAL JOURNAL OF CONTROL
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.554-565

Abstract

In this brief article we consider the formation control problem of a system of M agents with general non-linear dynamics. We show that the problem of the agents moving in a formation along constant or periodic trajectories can be formulated as a non-linear output regulation (servomechanism) problem and solved using known techniques. Then, we consider the example of formation control of agents with point mass dynamics and apply the procedure. Few illustrative numerical simulation examples are also provided.